Top answers from doctors based on your search:
Disclaimer

Can taking Wellbutrin cause a loss of coordination

A 56-year-old member asked:
Dr. Joan Kinlan
51 years experience Psychiatry
Yes due to dizziness: Dizziness, however, is rare and for some people they would have a mild problem with incoordination due to having a racing heartbeat.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 40-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Not a side effect: It is very doubtful that you can blame Percocet for hand symptoms, and far more likely, there is an independent cause which is unrelated. Have your d ... Read More
A 32-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Drug side effects: If you notice side effects from any medication, be sure to tell your prescribing doc and ask about/for alternatives & options. Of note, benzodiaze ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Djamchid Lotfi
57 years experience Neurology
Could be: See the answer to balance question significant and persistent loss of coordination should be investigated!
2
2 thanks
A 51-year-old member asked:
Dr. Jeffrey Albright
17 years experience Integrative Medicine
Thorough Evaluation: Get checked out as dizziness, vertigo and coordination issues can be caused by some serious conditions. It may be wise to be evaluated by a neurologis ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Luis Villaplana
34 years experience Internal Medicine
Emergency room: Evaluation, labs an head an possibly spinal scanning.
A member asked:
Dr. James Ortman
Specializes in Geriatrics
More info needed: This question cannot be answered without knowing how and why your coordination was lost in the first place!
10
10 thanks
A member asked:
Dr. Larry Armstrong
26 years experience Neurosurgery
Yes: There are progressive degenerative diseases of the cerebellum or those tracts from the cerebellum which can cause loss of coordination. There are al ... Read More
1
1 thank
A 44-year-old member asked:
Dr. Peter Glusker
46 years experience Neurology
Loss of coordination: The loss of coordination is itself a symptom, and sometimes a sign. There are many ways coordination can be impaired, from inner ear problems to brai ... Read More
2
2 thanks
A 44-year-old member asked:
Dr. Pedro Hernandez
39 years experience Geriatrics
See a Dr.: I dont know youur age but coordination is related to the cerebellum and the inner ear. See your pcp or a neurologst.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month